# SDR SWAA2023042019340

- Difficulty date: March 21, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM AT STA 947 LBL 26 (AFT LAV INBD MOUNT)<[01] REMOVED DAMAGE BY CUTTING OFF UPPER CORD OF FLOOR BEAM AT STA 947; LBL 58.60 TO RBL 58.60 PER SRM 53-70-51-2R-5;[02] 1. JAMES RINCK (TECHNICIAN); 24-MAR-2023 03:11 UTC REMOVED DAMAGE BY CUTTING OFF UPPER CORD OF FLOOR BEAM AT STA 947; LBL 58.60 TO RBL 58.60 PER SRM 53-70-51-2R-5 PERFORMED DVI OF CUT OF UPPER CORD OF FLOOR BEAM AT STA 947; LBL 58.60 TO RBL 58.60 PER SRM 53-70-51-2R-5. NO FURTHER DEFECTS NOTED. OK TO CONTINUE REPAIR.;[12] REMOVED AND REPLACED FLOORBEAM UPPER T-CAP PER SRM 53-70-51-2R-5.;[13] VERIFIED 12. GREGORY BAXTER (TECHNICIAN); 10-APR-2023 17:51 UTC REMOVED AND REPLACED FLOORBEAM UPPER T-CAP PER SRM 53-70-51-2R-5.;[14] C/W REPAIR PER SRM 53-70-510R-5. SEE CORRECTIVE ACTIONS 1-13
